# SDR J4PA200702558

- Difficulty date: July 26, 2007
- Submitted: July 27, 2007
- Operation: Air carrier
- Aircraft: N675CD
- Make and model: Cirrus SR22
- Aircraft serial: 1708
- Aircraft time: 1,229 hours
- Engine: Cont IO550N
- Engine time: 1,229 hours
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 2420 · AC Generation System
- Part: Alternator
- Part number: 646843
- Part serial: 004EA082
- Condition: Open
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED KCAE TO KHXD WITH 1 PASSENGER.  DURING CRUISE NR 1 ALT FAIL LIGHT ILLUMINATED.  PILOT RETURNED TO KCAE WITHOUT INCIDENT.  MAINTENANCE DROVE TO KCAE, REMOVED AND REPLACED THE NR 1 ALTERNATOR AND NR 1 FIELD CONTROL MODULE.
